West Virginia, 2010High Wind in West Virginia, December 1, 2010
December 1, 2010 · NWS LWX · 1 event in 1 county or zone
A cold front passed through eastern West Virginia during the early morning hours of the 1st. Surface high pressure was located just off the Mid-Atlantic Coast during this time.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front passed through eastern West Virginia during the early morning hours of the 1st. Surface high pressure was located just off the Mid-Atlantic Coast during this time. A strong pressure gradient between these two systems brought high winds to the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Dec 1, 5:39 AM EST, 47 minutes earlier.
Area forecast discussion, Dec 1, 5:39 AM EST, 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
539 AM EST WED DEC 1 2010
.SYNOPSIS...
A WARM...MOIST AIRMASS WILL MOVE NORTHWARD INTO THE MID-ATLANTIC
REGION THROUGH TONIGHT. A STRONG COLD FRONT WILL CROSS THE AREA LATE
TONIGHT AND EARLY WEDNESDAY. HIGH PRESSURE WILL BUILD LATE IN THE
WEEK...USHERING IN A PERIOD OF SLIGHTLY BELOW-NORMAL TEMPERATURES.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SEE COASTAL FLOODING SECTION BELOW FOR UPDT. PREV DISCUSSION
FOLLOWS...
NUMEROUS HEADLINES IN EFFECT ACROSS THE AREA EARLY THIS MORNING.
TORNADO WATCH OUT UNTIL 10 AM EST FOR COUNTIES ALONG AND EAST OF
THE BLUE RIDGE. STRONGEST CNVCTN ON RADAR AT 430 AM EST CROSSING
THE BLUE RIDGE AND KCHO AREA...EXPECTED TO REACH THE URBAN
CORRIDOR DURG MRNG COMMUTE. STRONG LLVL SLY JET OF AOA 50 KT AHEAD
OF THE LINE HELPING CREATE HIGH LLVL HELICITY/SHEAR. TSTM CELLS
SHUD BE ABLE TO MIX DOWN SOME OF THESE WINDS...THUS SVR WX RISK
THRU MID MRNG.
AFOREMENTIONED LLJ IMPACTING SOME OF THE HIGHEST TERRAIN OF BLUE
RIDGE...WHERE HWW IN EFFECT. ELSEWHERE...ADZY LEVEL WIND GUSTS
PSBL BEFORE FROPA.
WIDESPREAD 1 TO 3 INCHES OF RAIN LIKELY DURING THE MORNING...WHICH
WILL CAUSE FLASH FLOOD PROBLEMS...AND MANY AREAS W OF BLUE RIDGE
ALREADY ALREADY IN FF WRNGS. PWATS NEARING 1.75 INCHES AIDING IN
HEAVY RAIN. FLASH FLOOD WATCH IN EFFECT THROUGH EARLY
AFTERNOON...TO ACCOUNT FOR ANY LAG IN WATERS RECEDING. TOO EARLY
TO TELL IF ANY RIVER FLOODING WILL OCCUR POST-EVENT...BUT ATTM
RISK LOOKS LOW.
TEMPS SHUD RAPIDLY DROP...AND PRECIP RAPIDLY END BEHIND FRONT.
UPSLOPE SNOW SHOWERS COULD PRODUCE AN INCH OR SO OF ACCUM ALONG
ALLEGHENY FRONT AND WRN POTOMAC HIGHLANDS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
LINGERING RAIN ALONG THE CHESAPEAKE BAY REGION WILL END BY SUNSET
WEDNESDAY...LEAVING DRY CONDITIONS FOR THE REST OF THE WORK WEEK IN
MOST AREAS. THE EXCEPTION WILL BE WEST OF THE ALLEGHENY FRONT...
WHERE SCTD SHSN COULD PERSIST IN NWLY FLOW THROUGH THURSDAY. IF
CLOUDS DO INDEED BREAK AS MODELS PREDICT WEDNESDAY NIGHT...SOME OF
THE COLD SPOTS WEST OF THE BLUE RIDGE COULD DROP INTO THE TEENS.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
NWLY FLOW WILL PREVAIL THRU END OF THE WORK WEEK AS HIGH PRESSURE
SLOWLY BUILDS INTO THE REGION. CANNOT TOTALLY RULE OUT AN UPSLOPE
SHSN FRIDAY BUT WILL LEAVE DRY FOR NOW. BY SATURDAY...THE HIGH
RAPIDLY WEAKENS AND SWIFT UPPER FLOW STARTS MAKING THE FORECAST
TRICKY. THE RANGE OF POTENTIAL SOLUTIONS IS STILL ALL OVER THE
MAP...BUT ENSEMBLES LEND JUST ENOUGH SUPPORT TO THE PRECIP
POTENTIAL TO BRING SMALL CHANCES OF SNOW SHOWERS AS FAR EAST AS
THE BLUE RIDGE SATURDAY NIGHT...AND RETREATING TO THE ALLEGHENY
RANGE ON SUNDAY. WORTH WATCHING AS WE GET CLOSER...BUT STILL A
LONG WAY OUT AT THIS POINT.
WEAK SHORTWAVES WILL CONTINUE TO ROTATE AROUND THE NEW ENGLAND UPPER
LOW BEYOND SUNDAY...BUT AN INCREASE IN CLOUD COVER IS LIKELY TO BE
THE PRIMARY EFFECT...AND THE TIMING IS HIGHLY UNCERTAIN THIS FAR OUT
REGARDLESS. SO WILL JUST INDICATE PERIODS OF CLOUDS...WITH BELOW
NORMAL TEMPS...UNTIL MORE CLARITY SHOWS UP.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
IFR VSBY/CIGS XPCD THRU 14Z OR SO...WITH RA AND ISOLATED TSRA.
GUSTY SLY WINDS...GTS FCST TO NEAR 40 KTS. AFTER FROPA...VSBY/CIGS
SHUD RAPIDLY IMPROVE...WITH WDSHIFT TO NW. WIND GUSTS AOA 30 KT
PSBL BEHIND FROPA.
VFR CONDS EXPECTED FROM WED NIGHT THRU THE WEEKEND...DESPITE PERIODS
OF CLOUD COVER. WINDS SHOULD BE GENERALLY LIGHT AND PREVAILING FROM
THE NORTHWEST THROUGH THAT PERIOD.
&&
.MARINE...
SOLID GALE CONDS SHUD CONT THRU MID MRNG...WHEN CDFNT WILL PASS
THROUGH WATERS. SHWRS/TSTMS ASSOCIATED WITH THIS FRONT MAY PRODUCE
SEVERE THUNDERSTORMS WITH DAMAGING WINDS THROUGH THE WATERS. ONCE
WINDS SHIFT FROM S TO NW BEHIND COLD FRONT...GALES SHOULD
END...BUT SCA WILL LIKELY BE NEEDED INTO TNGT.
A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED THROUGH AT LEAST
PARTS OF THURSDAY...MAYBE EVEN THROUGH FRIDAY. NEAR-GALE FORCE
GUSTS ARE POSSIBLE AT TIMES. WINDS WILL LIGHTEN A BIT BY THE
WEEKEND.
&&
.TIDES/COASTAL FLOODING...
POSITIVE ANAMOLIES OF 2 TO 3 FEET ACRS NRN CHESAPEAKE BAY...HAVE
ISSUED COASTAL FLOOD WRNG...AS MDT COASTAL FLOOD THRESHOLD MAY BE
BREACHED. ELSEWHERE...1 TO 2 FEET POSITIVE TIDAL ANAMOLIES WARRANT
ADZY THRU 3 PM EST. MAIN CONCERN IS FRONT MAY NOT CLEAR SRN
CHESAPEAKE UNTIL 18Z ... NOT ALLOW WATER TO RETREAT UNTIL THEN.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLASH FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR DCZ001.
COASTAL FLOOD ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR
DCZ001.
WIND ADVISORY UNTIL 11 AM EST THIS MORNING FOR DCZ001.
MD...FLASH FLOOD WATCH UNTIL 9 AM EST THIS MORNING FOR MDZ003-501-
502.
FLASH FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR MDZ004>007-
009>011-013-014.
COASTAL FLOOD ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR
MDZ013-017-018.
WIND ADVISORY UNTIL 11 AM EST THIS MORNING FOR MDZ004>007-
009>011-013-014-016>018.
WIND ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR MDZ003.
COASTAL FLOOD WARNING UNTIL 3 PM EST THIS AFTERNOON FOR MDZ007-
011-014.
VA...FLASH FLOOD WATCH UNTIL 9 AM EST THIS MORNING FOR VAZ025>031-
503-504.
FLASH FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR VAZ036>040-
042-050>054-501-502.
COASTAL FLOOD ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR
VAZ053-054.
WIND ADVISORY UNTIL 11 AM EST THIS MORNING FOR VAZ042-050>057-
501-502.
WIND ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR VAZ027-028-
030-031.
HIGH WIND WARNING UNTIL 8 AM EST THIS MORNING FOR VAZ025-026-
029-036>040.
WV...FLASH FLOOD WATCH UNTIL 9 AM EST THIS MORNING FOR WVZ050>053-
055-501>506.
WIND ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR WVZ050>053-
055.
MARINE...GALE WARNING UNTIL 11 AM EST THIS MORNING FOR ANZ530>543.
&&
SYNOPSIS...SBK
NEAR TERM...SBK
SHORT TERM...BJL/BPP
LONG TERM...BJL/BPP
AVIATION...BJL/BPP
MARINE...SBK/BJL/BPP
TIDES/COASTAL FLOODING...SBKHazardous weather outlook, Dec 1, 6:07 AM EST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
607 AM EST WED DEC 1 2010
ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
021000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
607 AM EST WED DEC 1 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE
OUTLOOK AREA. SOME STORMS WILL BE CAPABLE OF PRODUCING DAMAGING
WIND GUSTS AND ISOLATED TORNADOES EARLY THIS MORNING. A TORNADO WATCH
HAS BEEN ISSUED FOR THE AREA UNTIL 10 AM EST. PLEASE REFER TO THE
LATEST HAZARD MESSAGE /WCNLWX/ FOR DETAILS.
A FLASH FLOOD WATCH IS IN EFFECT THROUGH 100 PM EST FOR PORTIONS OF
THE OUTLOOK AREA. PLEASE REFER TO THE LATEST HAZARD MESSAGE
/FFALWX/ FOR DETAILS.
A COASTAL FLOOD WARNING IS IN EFFECT FOR THE WESTERN SHORE OF THE
MARYLAND CHESAPEAKE BAY NORTH OF ANNAPOLIS. BELOW ANNAPOLIS...AND
FOR THE TIDAL POTOMAC RIVER...A COASTAL FLOOD ADVISORY IS IN
EFFECT. BOTH THE WARNING AND ADVISORY ARE IN EFFECT UNTIL 300 PM
EST. PLEASE REFER TO THE LATEST HAZARD MESSAGE /CFWLWX/ FOR
DETAILS.
A WIND ADVISORY IS IN EFFECT THIS MORNING. PLEASE REFER TO THE LATEST
HAZARD MESSAGE /NPWLWX/ FOR DETAILS.
A GALE WARNING IS IN EFFECT THIS MORNING FOR THE CHESAPEAKE BAY
AND TIDAL POTOMAC RIVER. A SMALL CRAFT ADVISORY WILL BE NEEDED FOR
PORTIONS OF THE WATERS THIS AFTERNOON AND TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
A SMALL CRAFT ADVISORY LIKELY WILL BE NEEDED THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS MORNING.
MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-021000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
607 AM EST WED DEC 1 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR PORTIONS OF THE
OUTLOOK AREA. SOME STORMS WILL BE CAPABLE OF PRODUCING DAMAGING
WIND GUSTS AND ISOLATED TORNADOES THIS MORNING. A TORNADO WATCH IS IN
EFFECT FOR AREAS ALONG AND EAST OF THE BLUE RIDGE UNTIL 10 AM EST.
PLEASE REFER TO THE LATEST HAZARD MESSAGE /WCNLWX/ FOR DETAILS.
A WIND ADVISORY IS IN EFFECT FOR PORTIONS OF THE AREA THIS MORNING.
PLEASE REFER TO THE LATEST HAZARD MESSAGE /NPWLWX/ FOR DETAILS.
A FLASH FLOOD WATCH IS IN EFFECT THIS MORNING FOR THE OUTLOOK AREA.
PLEASE REFER TO THE LATEST HAZARD MESSAGE /FFALWX/ FOR DETAILS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS MORNING.
SBK
In the hours before
Local storm report, Dec 1, 5:38 AM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
538 AM EST WED DEC 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 AM TSTM WND DMG 1 SSE PELHAM MANOR 38.49N 78.03W
12/01/2010 CULPEPER VA 911 CALL CENTER
TREE DOWN AT GIBSON MILL RD. AND SPERRYVILLE PIKE.
&&
EVENT NUMBER LWX1001095
LEELocal storm report, Dec 1, 5:46 AM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
546 AM EST WED DEC 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM TSTM WND DMG 1 ENE SILVER HILL 38.49N 77.68W
12/01/2010 FAUQUIER VA 911 CALL CENTER
TREE DOWN AT INTERSECTION OF MARSH ROAD AND GLORY ROAD.
&&
EVENT NUMBER LWX1001096
LEELocal storm report, Dec 1, 5:51 AM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
551 AM EST WED DEC 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 AM NON-TSTM WND DMG FORESTDALE 38.64N 77.33W
12/01/2010 PRINCE WILLIAM VA 911 CALL CENTER
TREE DOWN AT FORESTDALE AND DALE BOULEVARD
&&
EVENT NUMBER LWX1001097
LEELocal storm report, Dec 1, 5:57 AM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
557 AM EST WED DEC 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 AM NON-TSTM WND DMG ADEN 38.65N 77.54W
12/01/2010 PRINCE WILLIAM VA 911 CALL CENTER
TREE DOWN AT FLEETWOOD DR. AND ADEN RD.
&&
EVENT NUMBER LWX1001098
LEESpecial weather statement, Dec 1, 6:01 AM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
601 AM EST WED DEC 1 2010
DCZ001-MDZ009-013-016-018-VAZ042-052>055-011300-
DISTRICT OF COLUMBIA DC-MONTGOMERY MD-PRINCE GEORGES MD-CALVERT MD-
STAFFORD VA-LOUDOUN VA-PRINCE WILLIAM/MANASSAS/MANASSAS PARK VA-
CHARLES MD-ARLINGTON/FALLS CHURCH/ALEXANDRIA VA-FAIRFAX VA-
601 AM EST WED DEC 1 2010
...HEAVY RAIN TO AFFECT THE DISTRICT OF COLUMBIA...ARLINGTON...
MONTGOMERY...PRINCE GEORGES...CALVERT...STAFFORD...LOUDOUN...PRINCE
WILLIAM/MANASSAS/MANASSAS PARK...CHARLES AND FAIRFAX COUNTIES...
AN AREA OF RAIN WITH EMBEDDED VERY HEAVY DOWNPOURS WILL MOVE OVER
THE WASHINGTON METROPOLITAN AREA DURING THE MORNING COMMUTE.
RAINFALL RATES OF UP TO 1 INCH PER HOUR WILL SIGNIFICANTLY REDUCE
VISIBILITY AND WILL CAUSE PONDING OF WATER ON ROADWAYS AND OTHER LOW
LYING AREAS. MOTORISTS ARE URGED TO USE CAUTION.
&&
LAT...LON 3845 7727 3846 7728 3855 7726 3848 7731
3843 7731 3837 7744 3908 7767 3931 7718
3895 7669 3888 7668 3877 7672 3875 7670
3876 7663 3874 7663
TIME...MOT...LOC 1059Z 265DEG 29KT 3920 7751 3850 7726
SBKSpecial weather statement, Dec 1, 6:20 AM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
620 AM EST WED DEC 1 2010
MDZ007-011130-
HARFORD MD-
620 AM EST WED DEC 1 2010
...STRONG SHOWERS TO AFFECT HARFORD COUNTY...
AT 619 AM EST...DOPPLER RADAR INDICATED SHOWERS WITH STRONG GUSTY
WINDS ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST OF HARFORD
FURNACE TO 2 MILES SOUTH OF BELCAMP TO 13 MILES SOUTH OF
PERRYMAN...MOVING NORTH AT 55 MPH.
LOCATIONS IMPACTED INCLUDE HAVRE DE GRACE.
HEAVY RAIN MAY REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE
PONDING OF WATER ON ROADWAYS.
WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS ACTIVITY.
&&
LAT...LON 3944 7606 3940 7616 3935 7620 3942 7623
3956 7638 3973 7629 3973 7623 3970 7622
3965 7615 3962 7615 3955 7607 3950 7611
3948 7607 3946 7605
TIME...MOT...LOC 1119Z 202DEG 48KT 3958 7625 3951 7618
3936 7615
SMZHigh Wind, Eastern Mineral
- When
- December 1, 6:26 AM EST
- Where
- Eastern Mineral forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 39.415, -78.944 (the zone’s center; the record gives no point)
A wind gust of 62 mph was measured at Keyser. Trees were also down across the area.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind in New Jersey, December 1, 20101 death · $20,000 · 51 kt wind · 2 events
- High Wind and Strong Wind in Vermont, December 1, 20101 injured · $3.5 million · 78 kt wind · 9 events
- Flooding in Pennsylvania, December 1 to 3, 2010$2.0 million · 12 events
- Flash Flooding in Virginia, December 1, 2010$260,000 · 24 events
- Flash Flooding and High Wind in New York, December 1, 2010$180,000 · 50 kt wind · 30 events
- Strong Wind in New York, December 1, 2010$400,000 · 7 events
- Flooding in Pennsylvania, December 1 to 2, 2010$350,000 · 4 events
- Strong Wind in New Jersey, December 1, 2010$114,000 · 21 events
- Flooding in New York, December 1 to 4, 2010$240,000 · 4 events
- Lake-Effect Snow in New York, December 1 to 3, 2010$170,000 · 6 events
- Drought in Texas, December 1 to 31, 2010$103,000 · 8 events
- High Wind and Strong Wind in Connecticut, December 1, 2010$105,000 · 50 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 273589.